# SDR CA980930004

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 305A
- Engine: Cont O47011
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 06601055
- Condition: Chafed
- Location: Aileron
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CABLE FOUND WITH BROKEN STRANDS.  ON REMOVAL, NUMEROUS STRANDS WERE FOUND WORN AND BROKEN.
